By Topic

Optimum control of a class of distributed-parameter systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Yeh, H. ; Ohio State University, Columbus, OH, USA ; Tou, J.

Optimum control of a class of distributed-parameter systems subject to control signal saturation is studied. The system performance is optimized with respect to an integral criterion function. This problem is solved by making use of coordinate transformation and Butkovskii's maximum principle. For this class of systems with distinct characteristic roots, the optimum control law is found to be the solution of a Fredholm integral equation of the second kind, subject to the condition of bounded signal.

Published in:

Automatic Control, IEEE Transactions on  (Volume:12 ,  Issue: 1 )